Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Computing the topological entropy of general one-dimensional maps

Authors: P. Góra and A. Boyarsky
Journal: Trans. Amer. Math. Soc. 323 (1991), 39-49
MSC: Primary 58F11; Secondary 54H20
MathSciNet review: 1062871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A matrix-theoretic method for computing the topological entropy of continuous, piecewise monotonic maps of the interval is presented. The method results in a constructive procedure which is easily implemented on the computer. Examples for families of unimodal, nonunimodal and discontinuous maps are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F11, 54H20

Retrieve articles in all journals with MSC: 58F11, 54H20

Additional Information

PII: S 0002-9947(1991)1062871-7
Article copyright: © Copyright 1991 American Mathematical Society